| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (damaged with moisture) issue.The reporter alleged there were scratches on the display and they were unable to read it.There was alleged moisture behind the display.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10/14/2017 with the following findings: during investigation, the display was scratched with moisture on it.The pump was opened to find moisture on the transceiver board, and on the piezo.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.